标题:H-2 control of discrete-time periodic systems with Markovian jumps and multiplicative noise
作者:Ma, Hongji; Jia, Yingmin
作者机构:[Ma, Hongji; Jia, Yingmin] Beijing Univ Aeronaut & Astronaut, LMIB, Dept Syst & Control, Res Div 7, Beijing 100083, Peoples R China.; [Ma, Hongji] S 更多
通讯作者:Ma, H
通讯作者地址:[Ma, HJ]Beijing Univ Aeronaut & Astronaut, LMIB, Dept Syst & Control, Res Div 7, Beijing 100083, Peoples R China.
来源:INTERNATIONAL JOURNAL OF CONTROL
出版年:2013
卷:86
期:10
页码:1837-1849
DOI:10.1080/00207179.2013.797108
关键词:H-2 control; periodic systems; Markov jump; multiplicative noise; exact; observability; LMI optimisation
摘要:This paper addresses the problem of optimal and robust H-2 control for discrete-time periodic systems with Markov jump parameters and multiplicative noise. To analyse the system performance in the presence of exogenous random disturbance, an H-2 norm is firstly established on the basis of Gramian matrices. Further, under the condition of exact observability, a necessary and sufficient condition is presented for the solvability of H-2 optimal control problem by means of a generalised Riccati equation. When the transition probabilities of jump parameter are incompletely measurable, an H-2-guaranteed cost norm is exploited and the robust H-2 controller is designed through a linear matrix inequality (LMI) optimisation approach. An example of a networked control system is supplied to illustrate the proposed results.
收录类别:EI;SCIE
WOS核心被引频次:7
资源类型:期刊论文
TOP